English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Compactness of relatively isospectral sets of surfaces via conformal surgeries

MPS-Authors
/persons/resource/persons59438

Aldana,  Clara Lucia
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1206.6077
(Preprint), 536KB

JGA25_1185.pdf
(Any fulltext), 454KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Albin, P., Aldana, C. L., & Rochon, F. (2015). Compactness of relatively isospectral sets of surfaces via conformal surgeries. Journal of Geometric Analysis, 25(2), 1185-1210. doi:10.1007/s12220-013-9463-0.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-A8A0-B
Abstract
We introduce a notion of relative isospectrality for surfaces with boundary having possibly non-compact ends either conformally compact or asymptotic to cusps. We obtain a compactness result for such families via a conformal surgery that allows us to reduce to the case of surfaces hyperbolic near infinity recently studied by Borthwick and Perry, or to the closed case by Osgood, Phillips and Sarnak if there are only cusps.